# SDR SWAA2016111009566

- Difficulty date: November 4, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 72,897 hours, 59,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101733
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT AFT OF MAIN LANDING GEAR INOPERATIVE.    R & R THE LIGHT IAW AMM.
